# SDR HEEA076905

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,164 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Idler Assy
- Part number: 407001523101
- Part serial: CT1516
- Condition: Worn
- Location: M/R Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR CONTROL IDLER ASSY HAS BEARINGS WORN.
